Scientia Agricola, ( ISI ), Volume (68), No (5), Year (2011-9) , Pages (582-591)

Title : ( Scaling to generalize a single solution to Richards' equation for soil water redistribution )

Authors: SEYYED MORTEZA SADEGHI , Bijan Ghahraman , Kamran Davary , Seyed Majid Hasheminia , Klaus Reichardt ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Using scaling methods, a single solution to Richards, equation (RE) will suffice for numerous specific cases of water flow in unsaturated soils, In this study, a new method is developed to scale RE for the soil water redistribution process. Two similarity conditions are required: similarity in the shape of the soil water content profiles as well as of the water flux density curves. An advantage of this method is that it is not restricted to a specific soil hydraulic model- hence, all such models can be applied to RE. To evaluate the proposed method, various soil textures and initial conditions were considered. After the RE was solved numerically using the FYDRUS- 1D model, the solutions were scaled. The scaled soil water content profiles were nearly invariant to medium- and fine- textured soils when the soil profile was not deeply wetted. The textural range of the soils in which the similarity conditions are held decreases as the initial conditions deal with a seeply wetted profile. Thus, the scaling performance was poor in such a condition. This limitation was more pronounced in the coarse- textured soils. Based on the scaling method, a procedure is suggested by which the solution of RE for a specific case can be used to approximate solutions for many other cases. Such a procedure reduces complicated numerical calculations and provides additional opportunities for solving the highly nonlinear RE as in the case of unsaturated water flow in soils.

Keywords

, Nielsen- similarity, spatial variability, invariant
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1022994,
author = {SADEGHI, SEYYED MORTEZA and Ghahraman, Bijan and Davary, Kamran and Hasheminia, Seyed Majid and Klaus Reichardt},
title = {Scaling to generalize a single solution to Richards' equation for soil water redistribution},
journal = {Scientia Agricola},
year = {2011},
volume = {68},
number = {5},
month = {September},
issn = {0103-9016},
pages = {582--591},
numpages = {9},
keywords = {Nielsen- similarity; spatial variability; invariant solutions},
}

[Download]

%0 Journal Article
%T Scaling to generalize a single solution to Richards' equation for soil water redistribution
%A SADEGHI, SEYYED MORTEZA
%A Ghahraman, Bijan
%A Davary, Kamran
%A Hasheminia, Seyed Majid
%A Klaus Reichardt
%J Scientia Agricola
%@ 0103-9016
%D 2011

[Download]